# SDR AUS20021191

- Difficulty date: October 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214665
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) LT MAIN LANDING GEAR BRAKES FAULTY.
